# SDR DHL2005803527

- Difficulty date: December 4, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 320
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME CRACKED 0.500" STA 320.000 L-20L TO L-21L.  PERFORMED MAJOR REPAIR IAW SRM.  TRIMMED OUT DAMAGED FRAME SEGMENT IAW SRM 53-2-0 FIG 2 SHEET 2.  PREPARED NEW FRAME SEGMENT, HEAT TREATED FROM 7075T651 TO 7075-0, FORMED AND HEAT TREATED FROM 7075-0 TO 7075T651 IAW SRM.  FABRICATED SPLICE ANGLE IAW SRM 53-2-0 FIG 2 SHEET 7, TR 53-110, SRM 53-2-0 FIG 2 SHEET 2.  HEAT TREATED SPLICE AND ANGLE 7075-0 TO 7075T62 IAW SRM 53-2-0 FIG 2 SHEET 6, SRM 51-1-1, DPS 7.00 1 REV "BK".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 2 SHEET 2-6, SRM 51-1-20D, SRM 51-3-1, SRM 51-3-2.
